Aa
A
A
A
Close
Addiction: Substance Abuse Community
32k Members
4753943 tn?1359938169

Tramadol Withdrawal? Please help...

i have been tapering off of tramadol. I have only been on it for about two and a half months and took 200-300 mg per day. I dropped down pretty suddenly to only 100mg per day, One pill in morning and one at night. It has been that way for almost 5 days now.
I feel extremely dizzy. My depth perception was so off when I was driving just a few minutes ago, and i usually don't have issues driving at night. My head has been pounding all day and my back is radiating pain from the middle area up to my neck. Sometimes I see flashes of light if the lighting changes, and I feel like my brain is in an enormous fog. Is this from the taper? Does it sound normal? I'm concerned and it makes me more nervous to completely stop the meds.

Any help is appreciated. Thanks
3 Responses
1810386 tn?1405553177
Hi and Welcome,

Tramadol needs to be slowly tapered off as if it's done too fast it can lead to seizures. It is the Anti-depressant effects of tramadol seems to do the damage.

I did a slower taper over a month and I was up to 400-500mg a day.

The head fog is normal and the body pain, but the best thing you can do is go see your doctor to get help with this as well.

Keep us updated  
4753943 tn?1359938169
Thanks I really appreciate the response. I'm cutting it completely starting Monday. I'm so nervous!
Avatar universal
Hang in there.  The worst part of Tramadol withdrawal for me was the hot flashes and sweats, especially at night.  I really think that most people don't understand how addictive Tramadol is.  I was taking more than 500 a day too, so I feel for you!!
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.